# SDR AALA202409096093

- Difficulty date: September 1, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 66,326 hours, 27,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A172412
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN STUB FRAME LOCATED ABOVE CENTER WING BOX AT STA 616, RBL 70.85. REPLACED STUB FRAME PER EA 357237.
